Nurofen Plus Tablets 32

  • Double action.
  • Anti-inflammatory.
  • Contains ibuprofen.
Our Price £7.19 RRP £9.49
Availability : In stock
You save £2.30
Due to the nature of this product, we can only supply a limited number of it as indicated in the drop down menu.

Key Benefits

Delivery- £2.99  great value.

Save up to 90% off retail prices.

Call our Pharmacist on 01270 768691.

Contents:
Ibuprofen 200mg and codeine 12.8mg. 

Indication:
For the short term treatment of acute, moderate pain (such as rheumatic and muscular pain, backache, migraine, headache, neuralgia, period pain and dental pain) when other painkillers have not worked.

Dosage:
Adults and children 12 years and over: One or two every 4-6 with at least 4 hours between doses up to a maximum of 6 in 24 hours.

Caution:
Should not be taken if there is a history of stomach ulcers or in severe liver, renal or heart disease. Asthma sufferers should consult their doctor. Do not take continuously for more than 3 days.

Chapter:
Oral analgesics.

Disclaimer:
This information is provided for your reference only and it is not to be relied upon on its own as instructions for use of this medication. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances.

Other than liability for death or personal injury arising out of our negligence, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise.



Write Your Own Review
You're reviewing:Nurofen Plus Tablets 32
Copyright © 2021 by Chemist Counter Direct